Adams, D.O. Publications

Journal Articles (Selected)

  1. D. O. Adams, M. O. Omeike, O. T. Mewomo and I. O. Olusola (2013): Boundedness of solutions of some third order non-autonomous ordinary differential equations. Journal of the Nigerian Mathematical Society 32, 229-240. ISSN 0189-8965.  Published by the Nigerian Mathematical Society, Nigeria.
  2. A. A. Adeyanju and D. O. Adams (2018): On The Boundedness and Asymptotic Behaviour of Solutions of Certain Third-Order Nonlinear Differential Equations. Journal of the Nigerian Association of Mathematical Physics Volume 44, pp 39 – 42.
  3. M. O. Omeike, A. A. Adeyanju and D. O. Adams (2018): Stability and boundedness of solutions of certain vector delay differential equations. Journal of the Nigerian Mathematical Society  Vol. 37, Issue 2, pp. 77-87.
  4. D.  O. Adams and A. L. Olutimo (2019): Some results on the boundedness of solutions of a certain third order non-autonomous differential equations with delay. Advanced Studies in Contemporary Mathematics, 29, No. 2, pp. 237-249. www.jangjeon.or.kr

Last Updated on June 28, 2021 by FUNAAB